uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
SYMPLECTIC STRUCTURE OF THE MODULI SPACE OF FLAT CONNECTION ON A RIEMANN SURFACE
Uppsala University.
Uppsala University.
1995 (English)In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, ISSN 0010-3616, Vol. 169, no 1, 99-119 p.Article in journal (Other scientific) Published
Abstract [en]

We consider the canonical symplectic structure on the moduli space of flat g-connections on a Riemann surface of genus g with a marked points. For a being a semisimple Lie algebra we obtain an explicit efficient formula for this symplectic form and prove

Place, publisher, year, edition, pages
SPRINGER VERLAG , 1995. Vol. 169, no 1, 99-119 p.
Keyword [en]
DRESSING TRANSFORMATIONS; POISSON
Identifiers
URN: urn:nbn:se:uu:diva-76697OAI: oai:DiVA.org:uu-76697DiVA: diva2:104609
Note
Addresses: ALEKSEEV AY, UPPSALA UNIV, INST THEORET PHYS, BOX 803, S-75108 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 549 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf